| Catalog Number |
170-36-93 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Correction: please disregard previous report as it was reported in error.There is no allegation against the femoral head and it is common practice to replace the head when revising the liner.
Additional Manufacturer Narrative
Pending investigation.D10: 4368463 180-65-25 - alteon 6.5mm screw, 25mm 4431117 180-65-25 - alteon 6.5mm screw, 25mm 4414457 186-01-52 - integrip cc, cluster 52mm, g2 4229675 188-01-04 - wedge plasma x/o sz 4 4190809 101-45-20 - 4.5mm drill bit 20mm.
Event or Problem Description
As reported, a patient had their hip revised.The gxl liner and ceramic head where replaced with the same implants and sizes.The event is not related to the breakage of a device.The event did not cause a surgical.